A nonmonotonically decreasing relaxation approach of Lyapunov functions to guaranteed cost control for discrete fuzzy systems

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01410453
Contributor : Alexandre Kruszewski <>
Submitted on : Tuesday, December 6, 2016 - 4:22:37 PM
Last modification on : Friday, May 10, 2019 - 1:54:16 PM

Identifiers

Citation

Kohei Inoue, Ying-Jen Chen, Thierry Marie Guerra, Hiroshi Ohtake, Hua O. Wang, et al.. A nonmonotonically decreasing relaxation approach of Lyapunov functions to guaranteed cost control for discrete fuzzy systems. IET Control Theory and Applications, Institution of Engineering and Technology, 2014, 8 (16), pp.1716 - 1722. ⟨10.1049/iet-cta.2013.1132⟩. ⟨hal-01410453⟩

Share

Metrics

Record views

355